My friend keeps getting a rash that consumes his entire body. It is red, itchy and ozzing. He was hospitalized in June 2010 for it. As soon as he was let out and was off meds it came back. The dr put him on prednisone and hydroxyzine. As soon as he finished one package of 7 days of prednisone he could go a few days without then would break out again so the dr gave him a prescription to refill it 3 times. Well he finally got rid of it and now it is back again. His skin peels like a sunburn when it begins to heal. I know they did blood test in the hospital but didn't know what it was. I sure would love to know what it is and if it could be he is allegic to the laundry det he has been using for years. PLEASE HELP.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?